# SDR ASAA2018081825841

- Difficulty date: August 18, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 44,755 hours, 13,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Nut
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS EXIT ROW SIGN FELL DOWN AND IS MISSING ITS NUTS.  ACFT GROUNDED. INSTALLED EXIT ROW SIGN AT MID CABIN - REF BOEING CMM 25-00-66.
